# SDR UPS06847132

- Difficulty date: June 14, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT EMERGENCY DISCHARGE LIGHTS INOP.  EMERGENCY DISCHARGE SWITCH WAS FOUND IN ARMED POS DURING PREFLIGHT.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY ASSY IAW MM 33-50-00.  CHECK'S OK.
